# SDR AALA20021621

- Difficulty date: November 4, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H, A

## Discrepancy

SLC - FLT 360 - EN ROUTE SLC-DFW, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED SOON AFTER TAKEOFF ROTATION.  ANTI-ICE NOT ON.  CLOSED CROSSFEED AND SE PACK TO HIGH PRESSURE BLEED OFF, BUT LIGHT REMAINED ILLUMINATED.  FLIGHT ATTENDANTS REPORTED BURNING SMELL.  RETURNED SLC, WITH POWER REDUCED TO IDLE, TEMPERATURE HIGH LIGHT EXTINGUISHED AND PRESSURIZATION FLOW LIGHT ILLUMINATED.  LANDED WITHOUT INCIDENT.  REPLACED ELBOW DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
